Skip to Main content Skip to Navigation
Journal articles

Kernel estimate and capacity in the Dirichlet spaces

Abstract : We study the capacity in the sense of Beurling-Deny associated with the Dirichlet space $\mathcal{D}(\mu)$ where $\mu$ is a finite positive Borel measure on the unit circle. First, we obtain a sharp asymptotic estimate of the norm of the reproducing kernel of $\mathcal{D}(\mu)$. It allows us to give an estimates of the capacity of points and arcs of the unit circle. We also provide a new conditions on closed sets to be polar. Our method is based on sharp estimates of norms of some outer functions which allow us to transfer these problems to an estimate of the reproducing kernel of an appropriate weighted Sobolev space.
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01083234
Contributor : Karim Kellay <>
Submitted on : Sunday, October 29, 2017 - 10:14:32 PM
Last modification on : Wednesday, February 12, 2020 - 11:28:43 PM
Long-term archiving on: : Tuesday, January 30, 2018 - 12:21:30 PM

Files

EEK20171029H.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01083234, version 2

Collections

CNRS | INSMI | IMB

Citation

Omar El-Fallah, Youssef Elmadani, Karim Kellay. Kernel estimate and capacity in the Dirichlet spaces. Journal of Functional Analysis, Elsevier, 2019, 276 (3), pp.867-895. ⟨hal-01083234v2⟩

Share

Metrics

Record views

323

Files downloads

443